# SDR SIMA20140408004

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 35,395 hours, 32,294 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD NOISE FROM NOSE WHEEL CONTINUED FOR ABOUT 7 MIN AFTER TAKEOFF & THEN WAS OUT & CAME BACK AGAIN, IT SEEMS LIKE WAS A GRINDING NOISE.  DURING CLIMB NO EICAS INDICATION.  INSPECTED ACFT NOSE AREA INCLUDING NLG & FOUND NOSE TIRES WITH FLAT SPOTS.  R & R NLG TIRES IAW AMM 32-49-05 & WORK CARD 32-700-17.
